MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1428140-J
Medical Device Problem Codes Patient-Device Incompatibility (2682); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Devices remain implanted in patient.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately two and a half (2.5) years post initial procedure, the patient presented at routine follow-up with a dislodged left iliac limb device and a type ib endoleak as detected by ct (computed tomography) scan.The physician plans to re-intervene but surgery has not been scheduled.The patient is reported in good condition.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.The reported type ib endoleak of the left common iliac artery event and stent dislodgement (cranial migration into the aortic sac approximately 54mm) were confirmed.Additional, clinical assessment determined sac growth of 5mm of left common artery had occurred.These event are most likely user and anatomy related due to the left common iliac artery diameter was reported to be 26mm, per ifu should be between 8-25mm.No procedure related harms were identified.The final patient status was discharged home stable on the first post operative day following a secondary endovascular procedure.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this event and similar events in the event further investigation is needed.Corrections: b2: outcomes attributed to adverse events has been updated, b5: describe event or problem , h6: method code: remove code 4114, h6: result code: remove code 3233, h6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately two and a half (2.5) years post initial procedure, the patient presented at routine follow-up with a dislodged left iliac limb device and a type ib endoleak as detected by ct (computed tomography) scan.The physician plans to re-intervene but surgery has not been scheduled.The patient is reported in good condition.As of date, there have been no additional patient sequelae reported.Additional information: a secondary endovascular procedure occurred on (b)(6) 2020.The physician elected to implant two (2) ovation limbs and coiling of left common iliac artery to resolve theses events.Additional findings sac growth of 5mm of left common artery occurred that was not included in the event as reported.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9775110
Report Number3008011247-2020-00036
Device Sequence Number11316711
Product Code MIH
UDI-Device IdentifierM701TVIL1428140J1
UDI-Public+M701TVIL1428140J1/$$3200330FS04181672O
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2020
Device Model NumberTV-IL1428140-J
Device Catalogue NumberTV-IL1428140-J
Device Lot NumberFS041816-72
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS021317-47; OVATION IX MAIN BODY FS080417-49; OVATION IX ILIAC LIMB FS021317-47; OVATION IX MAIN BODY FS080417-49
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR